Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Good Afternoon and welcome! I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question.
Since Odin had a seizure before this, this is probably due to Epilepsy rather than some form of poison. It is not unusual for them to become excited after a seizure since they do not know what has happened to them. I would strongly encourage you to take Odin to your vet for blood work to determine why he is having these seizures. If he has another today, then take him to the ER vet just in case. For now, give Odin Benadryl at 1 mg per pound every 12 hrs which will hopefully make him drowsy while the effects of the seizure wears off.
Again, if he does not settle and/or has another seizure, take Odin to the ER vet immediately...something more serious could be going on with him that could require immediate care.Does that make sense to you?
Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please REPLY so I can clarify for you. Sincerely, ***** *****